RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 1, Pages 3–20 (Mi msb790)  

This article is cited in 1 scientific paper (total in 1 paper)

Model algebras, multiplicities, and representability indices of varieties of associative algebras

A. V. Grishin

Moscow State Pedagogical University

Abstract: For a number of non-matrix varieties of associative algebras finite-dimensional (so-called model) algebras generating these varieties are calculated in this paper. In essence, the multiplicity and representability indices of such varieties are estimated. Simultaneously, an estimate of the multiplicity for a certain class of varieties of arbitrary complexity is given, which continues the previous studies of the author. The connection with quasipolynomials is also considered.

DOI: https://doi.org/10.4213/sm790

Full text: PDF file (297 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:1, 1–18

Bibliographic databases:

UDC: 512
MSC: Primary 16R10; Secondary 16N40, 16R40, 16R50
Received: 09.04.2003

Citation: A. V. Grishin, “Model algebras, multiplicities, and representability indices of varieties of associative algebras”, Mat. Sb., 195:1 (2004), 3–20; Sb. Math., 195:1 (2004), 1–18

Citation in format AMSBIB
\Bibitem{Gri04}
\by A.~V.~Grishin
\paper Model algebras, multiplicities, and representability indices of varieties of associative algebras
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 1
\pages 3--20
\mathnet{http://mi.mathnet.ru/msb790}
\crossref{https://doi.org/10.4213/sm790}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2058374}
\zmath{https://zbmath.org/?q=an:1077.16027}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 1
\pages 1--18
\crossref{https://doi.org/10.1070/SM2004v195n01ABEH000790}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000221431900001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-2542544355}


Linking options:
  • http://mi.mathnet.ru/eng/msb790
  • https://doi.org/10.4213/sm790
  • http://mi.mathnet.ru/eng/msb/v195/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Grishin, “On the level of representability relative to free associative algebras”, Russian Math. Surveys, 59:4 (2004), 794–795  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:235
    Full text:83
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020